| Model Number |
VTICM5_ 12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect- clinical code 4581: significant reduction of ica.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of -11.00/1.5/072 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged with a shorter length lens due to excessive vault and significant reduction of iridocorneal angles.The exchange resolved the problem.In the reporters opinion the device was the cause of this event."device too large" was reported for cause details.